@article{(Open Science Index):https://publications.waset.org/pdf/16989,
	  title     = {Multiple Positive Periodic Solutions of a Delayed Predatory-Prey System with Holling Type II Functional Response},
	  author    = {Kaihong Zhao and  Jiuqing Liu},
	  country	= {},
	  institution	= {},
	  abstract     = {In this letter, we considers a delayed predatory-prey system with Holling type II functional response. Under some sufficient conditions, the existence of multiple positive periodic solutions is obtained by using Mawhin’s continuation theorem of coincidence degree theory. An example is given to illustrate the effectiveness of our results.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {7},
	  number    = {3},
	  year      = {2013},
	  pages     = {440 - 444},
	  ee        = {https://publications.waset.org/pdf/16989},
	  url   	= {https://publications.waset.org/vol/75},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 75, 2013},
	}